Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 8

All articles in this issue are openly accessible.

Half-space type theorem for translating solitons of the mean curvature flow in Euclidean space
Daehwan Kim and Juncheol Pyo.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 1-10
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On basic and Bass quaternion orders
Sara Chari, Daniel Smertnig and John Voight.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 11-26
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Intermediate C$^*$-algebras of Cartan embeddings
Jonathan H. Brown, Ruy Exel, Adam H. Fuller, David R. Pitts and Sarah A. Reznikoff.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 27-41
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The product formula for regularized Fredholm determinants
Thomas Britz, Alan Carey, Fritz Gesztesy, Roger Nichols, Fedor Sukochev and Dmitriy Zanin.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 42-51
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A theorem of Besicovitch and a generalization of the Birkhoff Ergodic Theorem
Paul Hagelstein, Daniel Herden and Alexander Stokolos.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 52-59
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A locally anisotropic regularity criterion for the Navier–Stokes equation in terms of vorticity
Evan Miller.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 60-74
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A Koopman-von Neumann type theorem on the convergence of Cesàro means in Riesz spaces
Jonathan Homann, Wen-Chi Kuo and Bruce A. Watson.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 75-85
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A characterization of $X$ for which spaces $C_p(X)$ are distinguished and its applications
Jerzy Ka̧kol and Arkady Leiderman.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 86-99
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Virtual resolutions of monomial ideals on toric varieties
Jay Yang.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 100-111
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Loeb extension and Loeb equivalence
Robert M. Anderson, Haosui Duanmu, David Schrittesser and William Weiss.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 112-120
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A note on finiteness properties of graphs of groups
Frédéric Haglund and Daniel T. Wise.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 121-128
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Global regularity for solutions of the Navier–Stokes equation sufficiently close to being eigenfunctions of the Laplacian
Evan Miller.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 129-144
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Periodic solutions of partial functional differential equations
Qiuyi Su and Shigui Ruan.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 145-157
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A topological approach to a class of one-dimensional Kirchhoff equations
Christopher S. Goodrich.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 158-172
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Pro-definability of spaces of definable types
Pablo Cubides Kovacsics and Jinhe Ye.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 173-188
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Abelian maps, bi-skew braces, and opposite pairs of Hopf-Galois structures
Alan Koch.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 189-203
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Deep and shallow slice knots in 4-manifolds
Michael R. Klug and Benjamin M. Ruppik.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 204-218
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Stability phenomena for resonance arrangements
Nicholas Proudfoot and Eric Ramos.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 219-223
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Randomly perturbed ergodic averages
JaeYong Choi and Karin Reinhold-Larsson.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 224-244
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Generator functions and their applications
Emmanuel Grenier and Toan T. Nguyen.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 245-251
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Connecting a direct and a Galerkin approach to slow manifolds in infinite dimensions
Maximilian Engel, Felix Hummel and Christian Kuehn.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 252-266
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Basic properties of $X$ for which the space $C_p(X)$ is distinguished
Jerzy Ka̧kol and Arkady Leiderman.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 267-280
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Slice monogenic functions of a Clifford variable via the $S$-functional calculus
Fabrizio Colombo, David P. Kimsey, Stefano Pinton and Irene Sabadini.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 281-296
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A construction principle for proper scoring rules
Jonas R. Brehmer.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 297-301
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A note on the asymptotic behavior of radial solutions to quasilinear elliptic equations with a Hardy potential
Kenta Itakura and Satoshi Tanaka.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 302-310
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Radial symmetry for an elliptic PDE with a free boundary
Layan El Hajj and Henrik Shahgholian.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 311-319
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Reduction of quad-equations consistent around a cuboctahedron I: Additive case
Nalini Joshi and Nobutaka Nakazono.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 320-335
Abstract, references and article information
Full-text PDF Open Access
Strichartz estimates for the Schrödinger equation with a measure-valued potential
M. Burak Erdoğan, Michael Goldberg and William R. Green.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 336-348
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Bounded complexes of permutation modules
David J. Benson and Jon F. Carlson.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 349-357
Abstract, references and article information
Full-text PDF Open Access
Some new multi-cell Ramsey theoretic results
Vitaly Bergelson and Neil Hindman.
Proc. Amer. Math. Soc. Ser. B 8 (2021), 358-370
Abstract, references and article information
Full-text PDF Open Access